A 29-year-old female asked:
my doctor gave provera (medroxyprogesterone) to take for ten days taken it for 2 days now and it hurt when i pee?
1 doctor answer
Dr. Gregory Lewis answered
43 years experience Urology
See answer: Pain or burning with urination (dysuria) is not an expected occurrence or side effect of provera (medroxyprogesterone). Much more likely to due to a urinary tract infection or urethritis or even a possible vaginitis if there is also vaginal symptoms (discharge, itching, irritation). Recommend you contact your md for appropriate testing (urinalysis and possible cultures) and antibiotic treatment if needed.
Answered on May 4, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I take alot of excedrin and im worried my belly always looks bloated and feels upsetright shoulder hurt for 2 days better now im worried
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!